# SDR DHL2001365508

- Difficulty date: July 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1891201
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

On A-7check-discrepancy #2 engine pylon heat exchanger has 5" crack.1) Removed heat exchanger onCK Job Card C15R54113 per A 300 M/M 36-11-15.2) Installed air duct and rods per A 300 M/M 36-11-15.3) Installed serviceable #2 engine pre-cooler per A 300 amm 36-11-15 and leak checked and no leaks noted per A 300 AMM 36-11-00.
